Alert archive / Arizona / Flash Flood Watches in 2011

Flash Flood Watch 3, NWS Phoenix, AZ

September 13, 2011

NWS Phoenix, AZ issued this flash flood watch at Sep 13, 2011, 3:54 AM MST. It took effect at Sep 13, 2011, 8:24 AM MST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2011, 3:54 AM MST (10:54 UTC)
In effect from
Sep 13, 2011, 8:24 AM MST
Expired
Sep 13, 2011, 9:00 PM MST
In force
13 hr
Issued by
NWS Phoenix, AZ
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

916 
WGUS65 KPSR 131054
FFAPSR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PHOENIX AZ
354 AM MST TUE SEP 13 2011

...FLASH FLOOD WATCH IN EFFECT TODAY FROM 9 AM MST/PDT TO 9 PM
MST/PDT FOR SOUTHWEST ARIZONA AND FAR SOUTHEAST CALIFORNIA ...

.A LOW PRESSURE SYSTEM WILL INTERACT WITH ABUNDANT MOISTURE TO
PRODUCE SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT OVER ARIZONA AND
SOUTHEAST CALIFORNIA. YUMA...LA PAZ...IMPERIAL...AND EASTERN RIVERSIDE
COUNTIES ARE ANTICIPATED TO HAVE MORE INTENSE STORMS THAN SOME OTHER
LOWER DESERT LOCATIONS. THIS WILL LEAD TO THE HIGH POTENTIAL FOR
LOCALIZED VERY HEAVY RAINFALL SUFFICIENT TO PRODUCE FLASH FLOODING.

AZZ020-021-025-026-CAZ030>033-131900-
/O.NEW.KPSR.FF.A.0003.110913T1600Z-110914T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME...
FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
354 AM MST TUE SEP 13 2011 /354 AM PDT TUE SEP 13 2011/

...FLASH FLOOD WATCH IN EFFECT FROM 9 AM MST /9 AM PDT/ THIS MORNING
THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ARIZONA AND CALIFORNIA...
  INCLUDING THE FOLLOWING AREAS...IN ARIZONA...LOWER COLORADO RIVER 
  VALLEY AZ...SOUTHWEST DESERTS...WEST CENTRAL DESERTS AND 
  YUMA/MARTINEZ LAKE AND VICINITY. IN CALIFORNIA...IMPERIAL COUNTY...
  JOSHUA TREE NATIONAL PARK...LOWER COLORADO RIVER VALLEY CA AND 
  RIVERSIDE COUNTY/EASTERN DESERTS.

* FROM 9 AM MST /9 AM PDT/ THIS MORNING THROUGH THIS EVENING

* THUNDERSTORMS ARE EXPECTED IN THE WATCH AREA TODAY AND
  TONIGHT...SOME OF WHICH WILL PRODUCE VERY HEAVY RAINFALL SUFFICIENT
  FOR LOCALIZED FLASH FLOODING.

* A FLASH FLOOD WATCH MEANS THAT FLOODING OF WASHES...CREEKS AND
  OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. UNBRIDGED
  CROSSINGS MAY BECOME PARTICULARLY DANGEROUS TO MOTORISTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WATCH AREA...YOU SHOULD WATCH THE WEATHER AND BE
PREPARED TO TAKE IMMEDIATE ACTION SHOULD HEAVY RAIN AND FLOODING
OCCUR OR A FLASH FLOOD WARNING BE ISSUED. IF YOU ENCOUNTER A ROADWAY
COVERED IN FLOWING WATER TURN AROUND...DONT DROWN. 

&&

STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO
ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE
FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT

WEATHER.GOV/PHOENIX

$$

AJ
2 follow-up statements
483 
WGUS65 KPSR 131524
FFAPSR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PHOENIX AZ
824 AM MST TUE SEP 13 2011

...FLASH FLOOD WATCH IN EFFECT TODAY FROM 8 AM MST/PDT TO 9 PM
MST/PDT FOR SOUTHWEST ARIZONA AND FAR SOUTHEAST CALIFORNIA ...

.A LOW PRESSURE SYSTEM WILL INTERACT WITH ABUNDANT MOISTURE TO
PRODUCE SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT OVER ARIZONA AND
SOUTHEAST CALIFORNIA. YUMA...LA PAZ...IMPERIAL...AND EASTERN
RIVERSIDE COUNTIES ARE ANTICIPATED TO HAVE MORE INTENSE STORMS THAN
SOME OTHER LOWER DESERT LOCATIONS. THIS WILL LEAD TO THE HIGH
POTENTIAL FOR LOCALIZED VERY HEAVY RAINFALL SUFFICIENT TO PRODUCE
FLASH FLOODING.

AZZ020-021-025-026-CAZ030>033-140400-
/O.EXT.KPSR.FF.A.0003.110913T1524Z-110914T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME...
FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
824 AM MST TUE SEP 13 2011 /824 AM PDT TUE SEP 13 2011/

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF ARIZONA AND CALIFORNIA...INCLUDING THE FOLLOWING 
  AREAS...IN ARIZONA...LOWER COLORADO RIVER VALLEY AZ...SOUTHWEST 
  DESERTS...WEST CENTRAL DESERTS AND YUMA/MARTINEZ LAKE AND 
  VICINITY. IN CALIFORNIA...IMPERIAL COUNTY...JOSHUA TREE NATIONAL 
  PARK...LOWER COLORADO RIVER VALLEY CA AND RIVERSIDE COUNTY/EASTERN 
  DESERTS.

* THROUGH THIS EVENING

* THUNDERSTORMS ARE EXPECTED IN THE WATCH AREA TODAY AND TONIGHT...
  SOME OF WHICH WILL PRODUCE VERY HEAVY RAINFALL SUFFICIENT FOR 
  LOCALIZED FLASH FLOODING. 

* A FLASH FLOOD WATCH MEANS THAT FLOODING OF WASHES...CREEKS AND 
  OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. UNBRIDGED 
  CROSSINGS MAY BECOME PARTICULARLY DANGEROUS TO MOTORISTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WATCH AREA...YOU SHOULD WATCH THE WEATHER AND BE
PREPARED TO TAKE IMMEDIATE ACTION SHOULD HEAVY RAIN AND FLOODING
OCCUR OR A FLASH FLOOD WARNING BE ISSUED. IF YOU ENCOUNTER A ROADWAY
COVERED IN FLOWING WATER TURN AROUND...DONT DROWN.

&&

STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO
ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE
FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT

WEATHER.GOV/PHOENIX

STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO
ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE
FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT

WEATHER.GOV/PHOENIX

$$
655 
WGUS65 KPSR 140354
FFAPSR

FLOOD WATCH
NATIONAL WEATHER SERVICE PHOENIX AZ
854 PM MST TUE SEP 13 2011


AZZ020-021-025-026-CAZ030>033-140500-
/O.EXP.KPSR.FF.A.0003.000000T0000Z-110914T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME...
FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
854 PM MST TUE SEP 13 2011 /854 PM PDT TUE SEP 13 2011/

...FLASH FLOOD WATCH WILL EXPIRE AT 9 PM MST /9 PM PDT/ THIS
EVENING...

THE FLASH FLOOD WATCH FOR PORTIONS OF ARIZONA AND CALIFORNIA WILL
EXPIRE AT 9 PM MST /9 PM PDT/ THIS EVENING. THE THREAT FOR FLOODING
HAS ENDED ACROSS THE AREA. HOWEVER...ISOLATED STORMS OVERNIGHT STILL
HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL AND MINOR FLOODING.

STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO
ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE
FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT

WEATHER.GOV/PHOENIX

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood watch went out at Sep 12, 8:50 PM MST, 7 hours 4 minutes earlier.

Area forecast discussion, Sep 12, 8:50 PM MST, 7 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
850 PM MST MON SEP 12 2011

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL REMAIN CENTERED NEAR THE SOUTHERN
CALIFORNIA COAST THROUGH THIS EVENING. IT WILL THEN MOVE ONLY SLOWLY
EAST...REACHING SOUTHERN NEVADA WEDNESDAY...THEN ACROSS THE ARIZONA-
UTAH BORDER WEDNESDAY NIGHT AND THURSDAY. THIS MEANS A CONTINUED
CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
MAINLY IN SOUTH-CENTRAL AND SOUTHWEST ARIZONA THROUGH TUESDAY.
STRONG GUSTY DAMAGING WINDS...HAIL...AND HEAVY RAIN ARE PROBABLE
WITH SOME STORMS IN SOUTH-CENTRAL ARIZONA ALONG WITH DENSE BLOWING
DUST AHEAD OF THE STORMS. DRIER AIR FROM THE SOUTHWEST IS EXPECTED
TO BRING A DECREASE IN THE CHANCE OF STORMS WEDNESDAY WITH DRY AND
GRADUALLY WARMER WEATHER THE LATTER PART OF THE WEEK.

&&

.DISCUSSION...
STRONGEST STORM THIS AFTERNOON WAS EAST OF YUMA...GENERATING WIND
GUSTS IN EXCESS OF 50 MPH AND A DUST STORM AS WELL AS DOWNING POWER
POLES. ACROSS THE PHOENIX METRO AREA...00Z SOUNDING SHOWED THE
POTENTIAL FOR THUNDERSTORMS. HOWEVER...SIGNIFICANT CONVECTIVE
INHIBITION...DUE IN LARGE PART TO A RELATIVELY COOL BOUNDARY LAYER
FROM EARLIER ACTIVITY ACROSS SOUTHWESTERN MARICOPA/PINAL
COUNTIES...PREVENTED FURTHER DEVELOPMENT. MENTION OF PRECIPITATION
WILL BE REMOVED FROM THE FORECAST ONCE ALL ACTIVITY ACROSS THE
FORECAST AREA DISSIPATES IN THE NEXT HOUR. MAIN SHORT-TERM FORECAST
CONCERN REMAINS THE POTENTIAL FOR STRONG/SEVERE STORMS ACROSS THE
PHOENIX METRO AREA TUESDAY.

&&

.PREVIOUS DISCUSSION...
TUESDAY AND WEDNESDAY...THE UPPER LOW PRESSURE SYSTEM TAKES ON A
MORE DISTINCT STRUCTURE BY TUESDAY AND THE MODELS SHOW SOMETHING OF
A CONFLUENCE OF JETSTREAMS OVER SOUTHERN ARIZONA ALONG WITH A BIT OF
Q FORCING. THERE IS MODEL DISAGREEMENT ON THE MOISTURE DISTRIBUTION
WITH THE NAM TRACKING DECENT MOISTURE WELL WEST INTO SOUTHEAST
CALIFORNIA WHILE THE GFS DOESNT TAKE IT QUITE AS FAR WEST. THE SREF
IS IN AGREEMENT WITH THE NAM. POPS REFLECT A BLENDED APPROACH WITH
CLIMATOLOGY IN MIND. IF TODAY/TONIGHT IS RELATIVELY QUIET...THEN
TUESDAY WOULD BE OUR BEST OPPORTUNITY FOR STORMS AND SEVERE
POTENTIAL. BUT AGAIN...THE AREAL COVERAGE OF STORMS BEING SEVERE IS
WOULD BE SMALL. MODELS AGREE THERE WILL BE A DECLINE IN MOISTURE
WEDNESDAY AS THE MAIN LOW MOVES FROM SOUTHERN CALIFORNIA INTO
ARIZONA. WITH SOME SUBTLE COOLING ALOFT AND LINGERING
MOISTURE...EXPANDED THE SLIGHT CHANCE CHANCE POPS TO INCLUDE THE
PHOENIX AREA WEDNESDAY EVENING.

THURSDAY THROUGH SUNDAY...GFS AND ECMWF AGREE THAT TROUGHING WILL
LINGER OVER THE WEST BUT IN A MORE TRANSIENT AND WEAKER FASHION THAN
WHAT WE HAVE HAD. MOISTURE WILL CONTINUE TO DECLINE WITH SLIGHT
CHANCE POPS BEING CONFINED TO ZONE 24 BEFORE DISSIPATING ALTOGETHER
SATURDAY AND SUNDAY. BECAUSE OF THE LINGERING TROUGHING...TEMPS WILL
BE SLOW TO CLIMB BUT WILL EVENTUALLY BE ONLY NEAR OR SLIGHTLY ABOVE
NORMAL.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA...
THUNDERSTORM ACTIVITY HAS DISSIPATED THIS EVENING. TUESDAY LOOKS
LIKE ANOTHER ACTIVE DAY FOR KPHX AND KIWA WITH THE POTENTIAL FOR
STORMS PRODUCING HEAVY RAIN...FREQUENT LIGHTNING...STRONG GUSTY
WINDS...HAIL AND BLOWING DUST BY MID-AFTERNOON. WILL BE HANDLING
THIS WITH A VCTS IN THE TAFS AT THIS TIME.

SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH....
ISOLATED THUNDERSTORMS WILL BE POSSIBLE AS FAR WEST AS KBLH TUESDAY.
THE POTENTIAL IS ALSO THERE FOR ANOTHER DUST STORM TO MOVE WESTWARD
THROUGH SOUTHEASTERN CA...POSSIBLY AFFECTING KIPL WITH GUSTY WINDS
AND REDUCED VSBYS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
DRIER AIR WILL START TO WORK INTO THE REGION LATE THURSDAY AND INTO
FRIDAY...LASTING INTO THE BEGINNING OF NEXT WEEK. AFTERNOON
HUMIDITIES WILL ONLY DROP TO AROUND 20 PERCENT WITH GOOD OVERNIGHT
RECOVERY...DESPITE THE SLOWLY DRYING AIRMASS. NO SIGNIFICANT DRYING
TRENDS AND WIND EVENTS EXPECTED THROUGH THE UPCOMING WEEK AS UPPER
LEVEL TROUGHING HOLDS OVER THE REGION.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...HIRSCH
PREVIOUS DISCUSSION...AJ
AVIATION...HIRSCH
FIRE WEATHER...NOLTE
Hazardous weather outlook, Sep 12, 5:42 AM MST, 22 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
542 AM MST MON SEP 12 2011

AZZ021>023-026>028-131245-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
542 AM MST MON SEP 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL BE A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS.
THERE WILL BE POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED
AREAS OF DAMAGING WINDS...HAIL...AND HEAVY RAIN ALONG WITH FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE CHANCE FOR SEVERE WEATHER CONTINUES TUESDAY WITH SOME OF THE
STORMS CAPABLE OF LOCALIZED AREAS OF
DAMAGING WIND...HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING. THERE
WILL BE ONLY A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY BEFORE
STORM CHANCES DISSIPATE ALTOGETHER THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TUESDAY.

AZZ024-131245-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
542 AM MST MON SEP 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A GOOD CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS. THERE
IS POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF
DAMAGING WINDS...HAIL...AND HEAVY RAIN ALONG WITH FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE CHANCE FOR SEVERE WEATHER CONTINUES TUESDAY WITH SOME OF THE
STORMS CAPABLE OF LOCALIZED AREAS OF
DAMAGING WIND...HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING. STORM
CHANCES DECLINE TO THE SLIGHT CATEGORY WEDNESDAY WITH A FURTHER
DECLINE THURSDAY AND FRIDAY BEFORE DISSIPATING ALTOGETHER SATURDAY
AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-025-CAZ030>033-131245-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
542 AM MST MON SEP 12 2011 /542 AM PDT MON SEP 12 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS...MAINLY NEAR THE LOWER
COLORADO RIVER VALLEY. THERE IS POTENTIAL FOR THE STRONGEST STORMS
TO PRODUCE LOCALIZED AREAS OF DAMAGING WINDS...HAIL...AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING
THUNDERSTORMS TUESDAY....MAINLY NEAR THE LOWER COLORADO RIVER VALLEY. THERE
IS POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF
DAMAGING WIND...HAIL...AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 5:05 PM MSTSpecial Weather StatementPSRYuma55 min
Sep 13, 8:51 AM MSTSpecial Weather StatementPSR54 min
Sep 13, 10:42 AM MSTSpecial Weather StatementPSR78 min
Sep 13, 11:58 AM MSTSpecial Weather StatementPSRYuma2 hr
Sep 13, 12:21 PM MSTSevere Thunderstorm WarningPSRYuma41 min
Sep 13, 1:35 PM MSTSpecial Weather StatementPSR40 min
Sep 13, 3:42 PM MSTSpecial Weather StatementPSRMaricopa48 min
Sep 13, 3:56 PM MSTSevere Thunderstorm WarningPSRMaricopa49 min
Sep 13, 4:12 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal30 min
Sep 13, 4:52 PM MSTDust Storm WarningPSR54 min
Sep 13, 7:05 AM MSTSevere Thunderstorm WarningPSRRiverside, San Bernardino55 min
Sep 13, 7:10 AM MSTFlash Flood WarningPSRRiverside110 min
Sep 13, 7:55 AM MSTSevere Thunderstorm WarningPSRRiverside, San Bernardino55 min
Sep 13, 9:18 AM MSTAreal Flood AdvisoryPSRRiverside3 hr
Sep 13, 9:38 AM MSTSevere Thunderstorm WarningPSRRiverside33 min
Sep 13, 10:00 AM MSTSevere Thunderstorm WarningPSRImperial, Riverside60 min
Sep 13, 10:53 AM MSTSevere Thunderstorm WarningPSRRiverside, San Bernardino40 min
Sep 13, 12:00 PM MSTFlash Flood WarningPSRRiverside, San Bernardino3 hr
Sep 13, 1:20 PM MSTDust Storm WarningPSR100 min
Sep 13, 1:21 PM MSTSevere Thunderstorm WarningPSRImperial54 min
Sep 13, 2:12 PM MSTSevere Thunderstorm WarningPSRImperial63 min
Sep 13, 3:00 PM MSTFlash Flood WarningPSRRiverside106 min
Sep 13, 3:15 PM MSTSpecial Weather StatementPSRImperial45 min
Sep 13, 4:54 PM MSTSpecial Weather StatementPSRImperial21 min

Nearby

Flash Flood Watches in Arizona, 2011Flash Flood Watches in California, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.